ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О представлении функций пространства Re H1

Вагаршакян, Армен А. (2005) О представлении функций пространства Re H1. ՀՀ ԳԱԱ Զեկույցներ, 105 (2). pp. 111-113. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
126Kb

Abstract

Հոդվածում քննարկվում է Re H1 տարածության տարրերը բացարձակ զուգամետ գործակիցներ ունեցող ֆունկցիոնալ շարքերով ներկայացնելու հարցը: Օգտագործելով այն փաստը, որ Re H1-ի համալուծ տարածությունը BMO-ն է, ուժեղացվում է Չ. Ֆեֆֆերմանի թեորեմը, և ցույց է տրվում, որ ներկայացմանը մասնակցող ֆունկցիաները չեն կարող ծնվել որևէ ֆունկցիայի տեղաշարժերից և սեղմումներից: In the article it is considered the question of representation of elements from the space Re H1 by functional series with absolutely convergent coefficients. Using the fact that the space BMO is conjugate to Re H1, Ch. Fefferman's theorem is strengthened, and it is shown that the functions which participate in the representation can't be generated by shifts and dilations of any function.

Item Type:Article
Additional Information:Re H1 տարածության ֆունկցիաների ներկայացման մասին։ On Representation of Functions from the Space Re H1.
Uncontrolled Keywords:Վաղարշակյան Արմեն Ա., Vagharshakyan Armen A.
Subjects:Q Science > QA Mathematics
ID Code:1262
Deposited By:NAS Reports
Deposited On:19 Sep 2011 14:59
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page